11 Nov 2010
As with other controlled substances, there is the possibility of becoming addicted to Lyrica. Addiction or "dependence" is when a person feels like he or she needs to continue to take a medicine, even when no medical need is present.-
Lyrica addiction is more likely if the medicine has been taken daily for a longer period of time or at higher doses. It is also more likely in people with a history of alcohol or drug addiction.-
Before new medications can be approved by the FDA, they usually must go through studies to assess their potential to be abused. In such studies for Lyrica, drug abusers who were given a dose of Lyrica reported feeling a "good drug effect" or "high" from the medication. They rated Lyrica as being similar to diazepam (Valium) in terms of its ability to produce a high.-
I hope this informatiion helps.-
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Re;pain tolerance; Neurontin 2400ml.bid since2007... with 5mg.bid of oxycodoneHCL since nov.2008 w? with 200 mil.ultram once a day... no extra med ...
8 answers • 7 Aug 2010
I have tried many medications/treatments... Topamax, Lyrica, Famvir, Carbatrol, Carbatrol + Baclofen, and acupuncture. None have worked. I have had ...
7 answers • 8 Nov 2010
I have poly neuropathy both hands, feet, shin, face... I also take Lyrica for the neuropathy... have been on opiods for an extended period of time ...
4 answers • 28 Apr 2011
its not getting better its getting worse and the pain now is unbearable.. it is on my left front chest I have been on several different meds ...
8 answers • 5 May 2012
Persisting Pain, Shingles - I have neuropathy all through out my body and I do mean all through out?
... I have it in my vaginal area, in the back of my legs, major burning and stinging sensations, down into my legs and feet, I have it in my arms and ...
8 answers • 7 Apr 2013